On feedback stabilization of a class of stochastic nonlinear Systems with delays

Woihida Aggoune, Krishna Busawon

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, the problem of feedback stabilization of stochastic differential delay systems is considered. The systems under study are nonlinear and nonaffine. By using a LaSalle-type theorem for stochastic systems, general conditions for stabilizing the closed-loop system with delays are obtained. In addition, stabilizing state feedback control laws are proposed.
Original languageEnglish
Pages (from-to)4225-4230
JournalAmerican Control Conference
Publication statusPublished - 18 Aug 2011

Fingerprint Dive into the research topics of 'On feedback stabilization of a class of stochastic nonlinear Systems with delays'. Together they form a unique fingerprint.

Cite this